• CrazyBlessed1's Avatar

    CrazyBlessed1 started following

    User: CancerNews

  • CrazyBlessed1's Avatar

    CrazyBlessed1 started following

    User: GregP_WN

  • CrazyBlessed1's Avatar

    CrazyBlessed1 shared an experience

    Radiation (External radiation ): Starting radiation next week.

  • CrazyBlessed1's Avatar

    CrazyBlessed1 shared an experience

    Oh No (Cancer has spread/Metastasized): After 6 years I have gone from survivor back to patient. I was having pain in my right hip and leg for 3 months and after a flurry of scans found that the cancer was in my acetabulum (cup part of the hip). never occurred to me that this pain might be cancer. They don't tell you to watch out for things like that for fear of causing you to be paranoid about everything. However, not sure they shouldn't go a little further in saying "if you have symptoms that don't go away quickly..."

  • CrazyBlessed1's Avatar

    CrazyBlessed1 shared an experience

    Celebration (Remission): Made it past the 5 year mark. I was a little surprised though that they didn't do any kind of scan to ensure I was really cancer free at 5 years. I guess they just go by you're being symptom free. My onc said they don't scan any more because they found the scans weren't changing survival rates. Hmmm...I don't know.

  • CrazyBlessed1's Avatar

    CrazyBlessed1 shared an experience

    Drug or Chemo Therapy (Hormone therapy): 5 years of Arimidex. In the beginning made me feel like I was 90 but that passed. After that the affects were extreme dryness and thinning hair. Of course, some of that would have come with menapause on its own so not sure how much of that is really the Arimidex.

    1 Comment
    • leslie48240's Avatar
      leslie48240

      Just curious...was the dryness you mention your skin?...dry itchy skin especially hands? I also had extreme vaginal dryness....nothing helped it. I'm not even referring to sex...I mean just living. So uncomfortable I could not get to sleep or walk far...like walking the dog. Sometimes close to painful as area was 'rubbery'. I know it sounds crazy. no one else ever mentions it. I finally cut my pills in half. That seemed to solve all the problems (weird feelings in hands and feet, calves and sometimes joints). Now I just have to hope the smaller dose still works to keep the Cancer away. Doctor does not approve of this. At least I am comfortably enjoying life and grandkids again. Hoping for the best. Dr says I should stay on Arimidex 'forever'. (was stage IV her2neu, estrogen positive...18 months of chemo...clear now for 3+ years) I still have the extremely itchy hands. Nothing really has helped that...tried lots of different lotions, creams, wearing gloves to wash dishes, added folic acid supplements...nada.

      about 4 years ago